MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Medical Device Problem Codes Material Puncture/Hole (1504); No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/07/2025, a sales representative reported via (b)(6) that an abs-2016-02 biosurge kit with 5.0cc allosync pure, when they went to spin the bmac, it wasn¿t pulling up through the tubing, and it was making a squeaking noise.This occurred during a rotator cuff repair.They determined that there was a hole in the tubing, so they changed to a new kit, transferred the blood to the new tubing kit, and proceeded.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to the device coming into contact with another device during use and/or misuse/mishandling, due in damage to the device.

Brand Name
BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22882778
Report Number1220246-2025-03608
Device Sequence Number15854211
Product Code ORG
UDI-Device Identifier00888867319943
UDI-Public(01)00888867319943(11)250203(17)270131(10)CRT240833
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-02
Device Lot NumberCRT240833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown